MAUDE Adverse Event Report: TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE

TOSOH HI-TEC, INC. AIA-360; FLUOROMETER, FOR CLINICAL USE
Model Number AIA-360 IMMUNOASSAY ANALYZER
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A field service engineer (fse) was at the customer¿s site to address the reported event.Fse confirmed the complaint and the analyzer is not turning on.The fse observed the main board, powered it on and it did not power on.The fse replaced the main board, perform alignments, and calibrations and the complaint was resolved.Fse repaired and validated the analyzer by successfully performing quality control run without error and within acceptable range.No further action required by field service.The aia-360 analyzer is functioning as expected.A 13-month complaint history review and service history review for similar complaints was performed for 5032 csum error (errlog) on the aia-360 analyzer from 13feb2025 through aware date of 13mar2026.There were seven similar complaints identified during the search period, including this case.However, there were five similar complaints identified for 5033 csum error (operation list), five for 5029 csum error (param), four for 5030 csum error (reagent), three for 5031 csum error (result), one for 2001 rtc power on clear, and eight for 5002 no response from slave.Capa escalation review: a combination of checksum(csum) system related errors and 5002 no response from slave were reported on aia-360 analyzer.The events revealed the various csum errors were triggered by power disruptions, communication problem or intermittent continuity.The errors were resolved by either readjusting power connections, performing maintenance, upgrading software or replacing a failed main board.And for the error 5002, most cases were resolved by changing the power source.There is no indication of a systemic issue and there is no impact to patient safety therefore this does not meet the escalation criteria.There is no indication of or a systemic issue and there is no impact to patient safety therefore this does not meet the escalation criteria.Aia-2000 operator's manual on the appendix 4: error messages: (5032) csum error (errlog) description: error log checksum error.Troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.(5033) csum error (operation list) description: operation log checksum error troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.(5029) csum error (param) description: control parameter checksum error.Troubleshooting: turn the power off and on again and check the parameters.If this problem reoccurs, contact the service department.(5030) csum error (reagent) description: test file checksum error.Troubleshooting: turn the power off and on again and check the test file and calibration curve.If this problem reoccurs, contact the service department.(5031) csum error (result) description: assay result checksum error.Troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.(2001) rtc power on clear description: an internal clock backup error occurred.Troubleshooting: reset the date and time.If this problem reoccurs, contact the service department.(5002) no response from slave description: slave response not detected error troubleshooting: turn the power off and on again.If this problem reoccurs, contact the service department.The most probable cause of the reported event was due to failure of the main board.
 
Event or Problem Description
A customer reported error messages ¿5032 csum error (errlog), 5033 csum error (operation list), 5029 csum error (param), 5030 csum error (reagent), 5031 csum error (result), 2001 rtc power on clear, and 5002 no response from slave¿ on the aia-360 analyzer.The customer stated the building experienced a power surge the previous day.The customer stated the analyzer is plugged directly into the wall and powered off the analyzer again, but errors recurred.The analyzer is down.A field service engineer (fse) was dispatched to address the reported event which resulted in a delayed reporting of patient samples for progesterone (prog iii).There is no indication of any patient intervention or adverse health consequences due to the delay in reporting of patient results.

Brand Name
AIA-360
Common Device Name
FLUOROMETER, FOR CLINICAL USE
Manufacturer (Section D)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA  7460042
Manufacturer (Section G)
TOSOH HI-TEC, INC.
1-37, fukugawa minami-machi
shunan, yamaguchi 74600 42
JA   7460042
Manufacturer Contact
jorge porras
shiba-koen first building
3-8-2 shiba
minato-ku 10586-23
JA   1058623
6506368314
MDR Report Key24795766
Report Number3004529019-2026-00041
Device Sequence Number21318123
Product Code KHO
UDI-Device Identifier04560189282896
UDI-Public04560189282896
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K971103
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 04/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAIA-360 IMMUNOASSAY ANALYZER
Device Catalogue Number019945
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2026
Initial Report FDA Received Date04/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown